# SDR SIMA0763

- Difficulty date: March 17, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 362200101
- Part serial: 0356
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ORD - FLT 9754 - AFTER TAKEOFF, WITH PITCH TRIM SET AT +8, THE PILOT ATTEMPTED TO RETRIM.  PITCH TRIM MOVED FROM +8 TO +6 AND THEN FAILED.  BACKUP TRIM WORKED NORMAL.  MAINTENANCE REMOVED AND REPLACED THE HSCU.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RELEASED FOR A FUNCTIONAL CHECK FLIGHT.  FCF WAS SATISFACTORY AND WAS RETURNED TO SERVICE.  (M)
